# SDR CALA2021081601334

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 0522790260451
- Condition: Cracked
- Location: Lt Ovrwg Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/WING ESCAPE HATCH R/H LOAD TRANSMITTING PROFILE HAS CRACK P RESENT ACROSS 3 RIVETS (AD RELATED) A3NB-52-4-6032. PER HAECO LC Q N/R 9296348/20348.   REMOVED AND REPLACED 1EA LOAD TRANSMITTING PROFILE/SEGMENT FWD O N R/H OVERWING ESCAPE HATCH IAW A319 SRM 51-42-11-801 AND SRM 51 -72-11-911-001.  REMOVED AND REPLACED 2EA LOAD TRANSM ITTING PROFILE/SEGMENT FWD AND AFT ON L/H OVERWING ESCAPE HATCH IAW A319 SRM 51-42-11-801 AND SRM 51-72-11-911-001
